Ramification hypothesis again.

Kurepa, Đuro

Publications de l'Institut Mathématique. Nouvelle Série (1988)

  • Volume: 44(58), page 19-27
  • ISSN: 0350-1302

How to cite


Kurepa, Đuro. "Ramification hypothesis again.." Publications de l'Institut Mathématique. Nouvelle Série 44(58) (1988): 19-27. <http://eudml.org/doc/118103>.

author = {Kurepa, Đuro},
journal = {Publications de l'Institut Mathématique. Nouvelle Série},
keywords = {Souslin property; Aronszajn trees; inaccessible cardinals},
language = {eng},
pages = {19-27},
publisher = {Izdaje Matematički Institut SANU},
title = {Ramification hypothesis again.},
url = {http://eudml.org/doc/118103},
volume = {44(58)},
year = {1988},

AU - Kurepa, Đuro
TI - Ramification hypothesis again.
JO - Publications de l'Institut Mathématique. Nouvelle Série
PY - 1988
PB - Izdaje Matematički Institut SANU
VL - 44(58)
SP - 19
EP - 27
LA - eng
KW - Souslin property; Aronszajn trees; inaccessible cardinals
UR - http://eudml.org/doc/118103
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.